Translator Disclaimer
June 1988 Mappings of three-dimensional CR manifolds and their holomorphic extension
M. S. Baouendi, S. R. Bell, Linda Preiss Rothschild
Duke Math. J. 56(3): 503-530 (June 1988). DOI: 10.1215/S0012-7094-88-05621-9
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
28 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.56 • No. 3 • June 1988
Back to Top